# SDR ASAA2023092745361

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 2,220 hours, 660 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START. APU "FAULT" LIGHT ILLUMINATED. GROUNDED - YES. (RESOLVED ON W/O: 1967194 TASKCARD: N/R-00002 ) ACCOMPLISHED IFIM 49-40-00-810-818. STARTED APU FOR SEVERAL TIMES, STARTED NORMAL. NO ACTIVE FAULTS, NO HISTORY PAST 90 DAYS. THIS CLEARS MEL 49-11-01. NO MAINT CONFIG CHANGE. PLACARDS REMOVED SEAMC DAVE NOTIFIED. SEE LOGPAGE 60911428 FOR MEL 49-99A C/N 28104961.
